MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES GERMAN, RAPID INFUSER RI-2, 230V, 1000 ML/MIN; PUMP INFUSION

BELMONT MEDICAL TECHNOLOGIES GERMAN, RAPID INFUSER RI-2, 230V, 1000 ML/MIN; PUMP INFUSION
Model Number 903-00037A-G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal complaint file (b)(4).Has been logged for this incident for traceability.The ri-2 involved in the incident has not been returned to belmont medical technologies for evaluation.The restart is obvious to the user while interacting with the touchscreen of the unit.Another device or other means can be used to initiate treatment.In this case another ri-2 device was used.The user confirmed that the alleged incident occurred during set up and there was no patient impact.When the rapid infuser detects a situation that is compromising effective infusing, the system stops pumping and heating, closes off the line to the patient, sounds an audible alarm, and displays an alarm message with instructions for corrective measure.Belmont has requested the return of the device in order to investigate the alleged incident.No other complaints of this kind have been received.Without results of the device investigation, no conclusions can be drawn at this time.A follow-up report will be submitted once the investigation is complete and additional information becomes available.
 
Event or Problem Description
Patient with hemorrhagic shock should be treated with the rapid infusion device.After pressing the softkeys "fullen" on the screen will restart the device again and again up to this point.The treatment had to be carried out with an identical replacement device.
 
Additional Manufacturer Narrative
The cited device was returned and evaluated by a belmont service technician.It was found that the reported fault could not be replicated after thorough testing and evaluation.The device was able to function correctly when pressing the prime button without restarting.Although a restart could be confirmed from the provided video, the reported issue could not be replicated and no device malfunction could be verified.The device history was reviewed and no other issues were identified.

Brand Name
GERMAN, RAPID INFUSER RI-2, 230V, 1000 ML/MIN
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
urja jani
780 boston road
billerica, MA 01821
MDR Report Key21665446
Report Number1219702-2025-00020
Device Sequence Number7755857
Product Code FRN
UDI-Device Identifier40896128002754
UDI-Public40896128002754
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00037A-G
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown